# SDR DXTA200702386

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,489 hours, 4,050 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS MESSAGE ANNUNCIATED IN CRUISE FLIGHT. FLAPS WOULD NOT RESET AND REMAINED INOPERATIVE.   INSPECTED FLAP SYSTEM  FOUND BITE CODE 1, 8, AND 9  RESET FLAP COMPUTER PER CE750 CH- 27-50-00, PERFORMED OPS CHECK OF FLAP SYSTEM  NO FAULTS NOTED IAW CE750 MM CH. 27-50-00
